Quasi-invariance of measures of analytic type on locally compact abelian groups.
Hokkaido Mathematical Journal, 43 (2014) pp.51-64
Asmar, Montgomery-Smith and Saeki gave a generalization of a theorem of Bochner for a locally compact abelian group with certain direction. We show that a strong version of their result holds for a σ-compact, connected locally compact abelian group with certain direction. We also give several conditions for quasi-invariance of analytic measures and another proof of a theorem of deLeeuw and Glicksberg.
|Uncontrolled Keywords||LCA group, measure, Fourier transform, quasi-invariant|